| Catalog Number |
8065751767 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that vitrectomy probe was unable to work normally during vitrectomy surgery.The surgery was completed on the same day after replacing the product with another one.There was no impact to the patient.Additional information received that the issue was the vitrectomy probe had no cutting and the aspiration was normal.